Jump to content

Photo

My Acne Story/journey/results

retin a micro gel .04% clindamycin minocycline low orgestel

No replies to this topic

#1 TaylorRae

TaylorRae

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Blog Entries: 5
    Likes: 0
About Me
  • Gender:Female
  • Location:New Hampshire
  • Joined: 03-November 12

Posted 03 November 2012 - 02:29 PM

Ok, so.
I have been dealing with acne ever since I was in the 8th grade. I am now a senior in high school. During my sophomore year i had a terrible reaction to a facial system I had bought at Sephora, and thats where the serious acne began. It was during that year I was prescribed all the serious medications to cure me. I was on doxycycline, and Retin a micro .04%. Doxycycline was AWFUL for me, it made me very ill and I would often throw up in the middle of school. Needless to say, my mother said it cleared me up well..... I didn't notice a great difference. Retin A Micro, wasn't pleasant either since it was brand new to my skin I had terrible irritation and peeling (but that was also due to incorrect use) So all in all i quit early and never saw any real results because I wasn't told that the reactions I was having were normal.

My Junior year i was tanning, and on my newly prescribed birth control. Those two as a combination worked pretty well in keeping my acne at bay.

I am now in my Senior year of high school and dealing with the same struggle I had in my Sophomore year. ( To Clarify ) I had been fed up with the constant active spots that just seem to never go away, so to eliminate them I wanted to go back onto my birth control. Within doing so, my old birth control that worked so well for me before had been on back order (Low Orgestrel), so they decided to prescribe me a completely different one (Heres where sh*t got real) This birth control (Portia-28) broke me out so bad all over my upper cheeks and forehead, and back !! I never break out on my back !! & Not only do I get inflammatory acne, when it gets to its worse stages I get cystic/nodular areas that are extremely painful. & Thats exactly what was happening to me. I immediately got off the birth control and called my doctor, she prescribed me multiple medications. Clindamycin topical, (but its not the lotion its almost like an alcohol with a pad at the top of the bottle), My Retin A Micro .04% gel,  Minocycline 100mg antibiotic, and my original birth control.

So far my back does not have any more active spots after stopping the portia 28. BUT, my face however, has always been the stubborn one...

The Minocycline is a less harsh version of the doxy, but man does it still mess with my system. I find that when taking the Minocycline pills I am very very dizzy, lightheaded and wanting to throw up. I don't think anti biotic s are the right solution for me...
As for the Clindamycin solution... i'm not sure if its doing any justice in helping but I do know its helping in keeping new acne at bay...
I have a current blog on the Retin A Micro .04% of the side affects and results week by week so go check that out !!

Edited by TaylorRae, 03 November 2012 - 03:04 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users